skip to main content
Show Results with:

Results 1 - 10 of 122  for Everything in this catalogue

results 1 2 3 4 5 next page
Refined by: subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

An Embedding Theorem Between Special Linear Groups over Any Fields

Cha, J.

Chinese annals of mathematics. Ser. B. VOL 16; NUMBER 4, ; 1995, 477-486 -- SHANGHAI SCIENTIFIC AND TECHNOLOGICAL LITERATURE Part: Part 4; (pages 477-486) -- 1995

Check library holdings

2
Material Type:
Article
Add to My workspace

The Conjugacy of Cartan Subalgebras in Infinite Rank Affine Lie Algebras

Cha, J.; Hu, J.

Shu xue nian kan. A chi = Chinese annals of mathematics. Ser. A. VOL 26; PART 3, ; 2006, 397-402 -- SHANGHAI SCIENTIFIC & TECHNOLOGICAL LITERATURE PUBLISHING HOUSE (pages 397-402) -- 2006

Check library holdings

3
Material Type:
Article
Add to My workspace

Complexity of Surgery Manifolds and Cheeger–Gromov Invariants

Cha, J. C.

International mathematics research notices : IMRN. VOL 2016; NUMBER 18, ; 2016, 5603-5615 -- Oxford University Press

Online access

4
Material Type:
Article
Add to My workspace

Hidden torsion, 3-manifolds, and homology cobordism

Cha, J. C.

Journal of topology VOL 6; NUMBER 2, ; 2013, 490-512 -- Oxford University Press Part 2; (pages 490-512) -- 2013

Online access

5
Material Type:
Article
Add to My workspace

Complexities of 3-manifolds from triangulations, Heegard splittings, and surgery presentations

Cha, J. C.

Quarterly journal of mathematics. VOL 69; NUMBER 2, ; 2018, 425-442 -- Oxford University Press

Check library holdings

6
Material Type:
Article
Add to My workspace

A further extension of the generalized burn-in model

Cha, J. H.

Journal of applied probability. VOL 40; PART 1, ; 2003, 264-270 -- APT (APPLIED PROBABILITY TRUST) (pages 264-270) -- 2003

Check library holdings

7
Material Type:
Article
Add to My workspace

Stochastic comparison of generalized combined risk processes

Cha, J. H.

Journal of statistical planning and inference. VOL 143; NUMBER 4, ; 2013, 818-826 -- Elsevier Science B.V., Amsterdam. Part 4; (pages 818-826) -- 2013

Online access

8
Material Type:
Article
Add to My workspace

Fibred knots and twisted Alexander invariants

Cha, J. C.

Transactions of the American Mathematical Society. VOL 355; PART 10, ; 2003, 4187-4200 -- AMERICAN MATHEMATICAL SOCIETY (pages 4187-4200) -- 2003

Check library holdings

9
Material Type:
Article
Add to My workspace

The Effect of Mutation of Link Concordance, 3-Manifolds, and the Milnor Invariants

Cha, J. C.

Journal of knot theory and its ramifications. VOL 15; NUMB 2, ; 2006, 239-258 -- WORLD SCIENTIFIC (pages 239-258) -- 2006

Check library holdings

10
Material Type:
Article
Add to My workspace

Burn-in procedures for a generalized model

Cha, J. H.

Journal of applied probability. VOL 38; PART 2, ; 2001, 542-553 -- APT (APPLIED PROBABILITY TRUST) (pages 542-553) -- 2001

Check library holdings

Results 1 - 10 of 122  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Purchase a copy  (118)
  2. Request to Reading Room  (62)
  3. Online: Reading Room only  (56)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1999  (9)
  2. 1999To2003  (11)
  3. 2004To2007  (18)
  4. 2008To2012  (39)
  5. After 2012  (45)
  6. Refine further open sub menu

Language 

  1. English  (117)
  2. Unspecified  (3)
  3. Refine further open sub menu

Additional Features 

  1. Abstract  (80)
  2. No Abstract  (42)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Cha, J.-H.
  2. Cha, J
  3. Cha, J. C.
  4. Cha, E. J.
  5. Kwon, O. M.

Searching Remote Databases, Please Wait